Lie groups as 3-dimensional almost contact B-metric manifolds. (English) Zbl 1327.53030

The authors study almost contact B-metric structures on 3-dimensional Lie groups. Some existence results and geometric characteristics for these manifolds are obtained.


53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C50 Global differential geometry of Lorentz manifolds, manifolds with indefinite metrics
53D15 Almost contact and almost symplectic manifolds
53C30 Differential geometry of homogeneous manifolds
Full Text: DOI arXiv


[1] Alexiev, V., Ganchev, G.: On the classification of almost contact metric manifolds. In: Math. and Educ. in Math. Proceedings of the 15th Spring Conference of UBM, pp. 155-161. Sunny Beach, Bulgaria (1986) · Zbl 1032.53021
[2] Blair, D.E.: Riemannian geometry of contact and symplectic manifolds. Prog. Math. 203. Birkhäuser, Boston (2002) · Zbl 1011.53001
[3] Boyer, C.P.; Galicki, K.; Matzeu, P., On η-Einstein Sasakian geometry, Commun. Math. Phys., 262, 177-208, (2006) · Zbl 1103.53022
[4] Ganchev, G.; Borisov, A., Note on the almost complex manifolds with a Norden metric C, R. Acad. Bulg. Sci., 39, 31-34, (1986) · Zbl 0608.53031
[5] Ganchev, G.; Mihova, V.; Gribachev, K., Almost contact manifolds with B-metric, Math. Balkanica (N.S.), 7, 261-276, (1993) · Zbl 0830.53031
[6] Gribachev, K.; Mekerov, D.; Djelepov, G., Generalized B-manifolds, C. R. Acad. Bulg. Sci., 38, 299-302, (1985) · Zbl 0567.53033
[7] Ivanov, S., Manev, H., Manev, M.: Sasaki-like almost contact complex Riemannian manifolds. arXiv:1402.5426 · Zbl 1345.53033
[8] Manev, H.: On the structure tensors of almost contact B-metric manifolds. arXiv:1405.3088 · Zbl 1474.53159
[9] Manev, M.: Almost contact B-metric hypersurfaces of Kaehlerian manifolds with B-metric. In: Dimiev, S., Sekigawa, K. (eds.) Perspectives of Complex Analysis, Differential Geometry and Mathematical Physics, pp. 159-170. World Scientific Publications, Singapore (2001) · Zbl 1002.53009
[10] Manev, M.: On the Conformal Geometry of Almost Contact Manifolds with B-metric. Ph.D. Thesis. University of Plovdiv (1998) · Zbl 0837.53039
[11] Manev, M., Curvature properties on some classes of almost contact manifolds with B-metric, C. R. Acad. Bulg. Sci., 65, 283-290, (2012) · Zbl 1265.53042
[12] Manev, M., Contactly conformal transformations of general type of almost contact manifolds with B-metric, Appl. Math. Balkanica (N.S.), 11, 347-357, (1997) · Zbl 1032.53021
[13] Manev, M.: Natural connection with totally skew-symmetric torsion on almost contact manifolds with B-metric. Int. J. Geom. Methods Mod. Phys. 9(5), 1250044 (20 pages) (2012) · Zbl 1261.53025
[14] Manev, M.; Gribachev, K., Contactly conformal transformations of almost contact manifolds with B-metric, Serdica Math. J., 19, 287-299, (1993) · Zbl 0837.53039
[15] Manev, M.; Gribachev, K., Conformally invariant tensors on almost contact manifolds with B-metric, Serdica Math. J., 20, 133-147, (1994) · Zbl 0833.53034
[16] Manev, M.; Ivanova, M., Canonical type connections on almost contact manifold with B-matric, Ann. Global Anal. Geom., 43, 397-408, (2013) · Zbl 1267.53031
[17] Manev, M.; Ivanova, M., A classification of the torsion tensors on almost contact manifolds with B-metric, Cent. Eur. J. Math., 12, 1416-1432, (2014) · Zbl 1310.53069
[18] Manev, M.; Nakova, G., Curvature properties of some three-dimensional almost contact B-metric manifolds, Plovdiv Univ. Sci. Works Math., 34, 51-60, (2004) · Zbl 1077.53508
[19] Nakova, G.; Gribachev, K., Submanifolds of some almost contact manifolds with B-metric with codimension two, I, Math. Balkanica (N.S.), 11, 255-267, (1997) · Zbl 1032.53022
[20] Manev, M., Nakova, G.: Curvature properties on some three-dimensional almost contact manifolds with B-metric, II. In: Mladenov, I.M., Hirshfeld, A.C. (eds.) Proceedings of the 5th International Conference on Geometry, Integrability & Quantization, vol. V, pp. 169-177. SOFTEX, Sofia (2004) · Zbl 1086.53046
[21] Olszak, Z., On almost cosymplectic manifolds, Kodai Math. J., 4, 239-250, (1981) · Zbl 0451.53035
[22] Yano, K., Kon, M.: Structures on Manifolds. Series in Pure Mathematics, vol. 3. World Scientific Publications, Singapore (1984) · Zbl 0557.53001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.